# SDR FDEA201410062989

- Difficulty date: October 6, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 68,662 hours, 24,920 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: 25200812
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND FWD EMER LIGHTS TEST SWITCH, ABOVE L1 DOOR, WILL NOT TEST.  R & R IAW CHAPTER 20 SMP & WDM 33-51-12.  DURING INSTALLATION FOUND BAD TERMINAL ON WIRE W3532-0035-22.  TERMINAL REQUIRES REPLACEMENT.  TEMPORARILY SLAVED WIRE TO SWITCH & PERFORMED EMER LIGHTS TEST IAW AMM 33-51-00-5.  TEST SATISFACTORY.  AWAITING NEW TERMINAL TO FINISH INSTALLATION.  INSTALLED TERMINAL ON WIRE W3532-0035-22 IAW SWPM 20-30-15 AND WDM 33-51-12.  PERFORMED EMER LIGHTS TEST IAW AMM 33-51-00-5.  TEST SATISFACTORY.  ACFT OK TO CONTINUE SERVICE.
